# SDR FDEA201310142502

- Difficulty date: October 14, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUTOUT SUPPORT ANGLE FOUND CORRODED BETWEEN BS 1790-1825, S6R.  CORROSION REMOVED IAW SRM 51-10-02 REV 109. FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II REV 110.   SUPPORT ANGLE REMOVED IAW SRM 51-40-02 REV 109.  NEW SUPPORT ANGLE INSTALLED IAW DWG 148N3105 SH 1 REV C. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
